# SDR CALA2025091709000

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOILATED CORROSION BETWEEN STA 947 & STA 967 RBL -50.   REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 947.5 AND STA 967 RBL 50 IAW SRM 51-40-05-0G-0,SRM 51-40-02-0G-0 AND DWG 147A5760
